# SDR CALA2023050101299

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 62,444 hours, 27,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Row 21abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT LAMP RED LIGHT BULB (1EA) INOP AT ROW 21ABC.  REMOVED AND REPLACED 1 EPL BULB AT ROW 21ABC IAW A320 AMM 33-51-18-00/400-002-A OPS CHECK GOOD PER STS N0031.  R & R 1 EPL BULB AT ROW 21ABC IAW A 320 AMM 33-51-18-000/400-002-A. OPS CHECK GOOD
